Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Heuristics on class groups: some good primes are not too good

Authors: Henri Cohen and Jacques Martinet
Journal: Math. Comp. 63 (1994), 329-334
MSC: Primary 11R29; Secondary 11Y40
MathSciNet review: 1226813
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We correct some too optimistic predictions in an earlier paper of ours.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R29, 11Y40

Retrieve articles in all journals with MSC: 11R29, 11Y40

Additional Information

Keywords: Class group, class number, number field
Article copyright: © Copyright 1994 American Mathematical Society